# SDR DALA2024092309347

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 114,914 hours, 17,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 CABIN SEAT TRACK BROKEN AT STA 997 AND LBL 11. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN SEAT TRACK AT STA 997 AND LBL 11. AS PER B767-300 AMM 20-11-00 (0568169)
